The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (266 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 1, 2005, pp. 103–116
DOI: 10.4171/ZAA/1231

Published online: 2005-03-31

Regularity of the Adjoint State for the Instationary Navier-Stokes Equations

Arnd Rösch[1] and Daniel Wachsmuth[2]

(1) Universität Duisburg-Essen, Germany
(2) Technische Universität Berlin, Germany

We are considering imbeddings of abstract functions in spaces of functions being continuous in time. A family of functions depending on certain parameters is discussed in detail. In particular, this example shows that such functions do not belong to the space C([0, T], H). In the second part, we investigate an optimal control problem for the instationary Navier-Stokes equation. We will answer the question, in what sense the initial value problem for the adjoint equation can be solved.

Keywords: Vector-valued functions, imbeddings, Navier-Stokes equations, optimal control, regularity of adjoints

Rösch Arnd, Wachsmuth Daniel: Regularity of the Adjoint State for the Instationary Navier-Stokes Equations. Z. Anal. Anwend. 24 (2005), 103-116. doi: 10.4171/ZAA/1231